# SDR DALA2023092507854

- Difficulty date: September 21, 2023
- Submitted: September 25, 2023
- Operation: Air carrier
- Aircraft: N979AT
- Make and model: Boeing 717-200
- Aircraft serial: 55038
- Aircraft time: 56,865 hours, 40,412 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND INTERCOSTAL CRACKED BETWEEN STA 946.5 AND 954. FABBED NEW INTERCOSTAL PER DWG 9915578 AND SRM 53-20-51-0I PROC 7. INSTALLED INTERCOSTAL PER B717 SRM 51-41. (LP #2980699)
